Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Parameter identification for Laplace equation and approximation in Hardy classes

S. Chaabane / M. Jaoua / J. Leblond

We consider the inverse problem of identifying a Robin coefficient on some part of the boundary of a smooth 2D domain from overdetermined data available on the other part of the boundary, for Laplace equation in the domain. Using tools from complex analysis and analytic functions theory, we provide a constructive and convergent identification scheme for this inverse problem, together with numerical experiments.

Published Online:

Published in Print: 2003-03-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 1, Pages 33–57, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403322004928,

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Slim Chaabane and Imed Feki
Czechoslovak Mathematical Journal, 2014, Volume 64, Number 2, Page 351
A. Habbal and M. Kallel
SIAM Journal on Control and Optimization, 2013, Volume 51, Number 5, Page 4066
Imed Feki
Czechoslovak Mathematical Journal, 2013, Volume 63, Number 2, Page 481
I. Feki, H. Nfata, and F. Wielonsky
Journal of Mathematical Analysis and Applications, 2012, Volume 395, Number 1, Page 366
S Chaabane, I Feki, and N Mars
Inverse Problems, 2012, Volume 28, Number 6, Page 065016
S. Chaabane, J. Ferchichi, and K. Kunisch
Comptes Rendus Mathematique, 2003, Volume 337, Number 12, Page 771
P. Kügler and E. Sincich
Journal of Mathematical Analysis and Applications, 2009, Volume 359, Number 2, Page 451
Hui Cao, Sergei V Pereverzev, and Eva Sincich
Journal of Physics: Conference Series, 2008, Volume 135, Page 012027
E. Sincich
Journal of Inverse and Ill-posed Problems, 2009, Volume 17, Number 8
Eva Sincich
SIAM Journal on Mathematical Analysis, 2010, Volume 42, Number 6, Page 2922

Comments (0)

Please log in or register to comment.